side

Join the Conversation on
12 people
0 stories
8 posts
Note: The hashtags you follow are publicly viewable on your profile; you can change this at any time.
Newsletters
Don’t miss what’s new on The Mighty. We have over 20 email newsletters to choose from, from mental health to chronic illness.
Browse and Subscribe
What's New in
All
Stories
Posts
Videos
Latest
Trending
Community Voices

Has anyone experienced a serious side effects from a medication?

Going for Catract surgery in 4 days caused from taking a very strong medication for just 6 months.
#Sarcoidosis ,#Cataracts ,#Pain ,
#side Effects, #chronic Pain,
#eye Surgery

2 people are talking about this
Community Voices

If you knew before taking a medication that it would cause cataracts, would you still choose to take it?

Have been on this medication, 6 months for my Sarcoidosis and now have cataracts in both eyes caused by the medication
#Sarcoidosis ,#chronic pain, #Pain ,#Prednisone ,#medications ,
#side effects,# cataracts,#why me

3 people are talking about this
Community Voices
Community Voices
Community Voices

Unlisted Side Effects #Latuda

This is an older incident that recently came up again in a conversation with my doctor. I thought posting the topic here might be a good idea.

Back in 2015 I ended up hospitalized for the first time due to my Depression. It probably shouldn't have been the first time, but that's another matter.

Anyway, the in hospital doctor put men on an medication called Latuda. He emphasized I should take it with my big meal of the day, which might just be a contributing factor to what happened next.

I was in a group home when I was released and had to fight tooth and nail to get the meds with my meal and not an hour and a half to two hours later (I know the time delay messed with my bowels, but this is something else).

I hated living there, and was filled with rage constantly. At the time, I thought it was the enviroment. I wanted to hurt someone so bad because no one had any common courtesy. They were always so loud! I had nowhere I could think. And the director seemed to be playing mind games with me.

I finally got out six months later. The anger got easier to control, but it was still there. I wanted to cuss and scream and throw things. That's not normal. On top of that my skin felt twitchy.

Another girl at my counseling center said she had been on Latuda and had the same effect with the aggression. She had felt homicidal, she said.

I called my doctor at that time and told him about the skin twitches and he took me off the Latuda cause muscle spasms are a know side effect.

I was discussing medication side effects with the doctor I started seeing after him, and the aggression with Latuda came up. She said it wasn't listed as a side affect.

The moral of my story, dearies, is pay attention to your own normal. If you are taking a new ned and something doesn't feel right, then take note.

Don't be a hypochondriac about it, but don't be afraid to ask the doctor or the people around you who have taken the med. Because it might not even be listed bvb in the paperwork.

#side effects #Medication #mental illness #Depression

Community Voices

Anyone else on Methotrexate and what do you do to help with side effects. #Methotrexate #side effects

Community Voices

Lyrica problems #side effects #Fibro #unusual

#meds #

Several years ago I was taking Lyrica but stopped because I was stuttering badly. I'm trying it again as my pain level from several issues is growing. Yesterday I went to my PM and had a good visit. I had a couple of tics while there but nothing serious. Today I woke up after a good night's sleep, which is unusual for me, and since then I've been a blithering idiot. My husband is great and lets me take my time. But he can't help with the severe brain fog, not to mention the jelly legs. My knees were buckling and several times I almost fell. This is not what I remember. Anyone else?